# SDR 2001F00259

- Difficulty date: July 29, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- Engine: Pwa JT8D7B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Wire
- Condition: Damaged
- Location: Start Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE START VALVE LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED.  COMPLIED WITH ENGINE SHUTDOWN CHECK LIST.  DIVERTED TO MCI.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPAIRED WIRE TO START VALVE AT CANNON PLUG.  OPERATIONAL CHECK OF SYSTEM GOOD.  (M)
